# SDR AALA981942

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500-502
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CORRODED UNDER LEVELING COMPOUND STATION 500-502, STRINGER 26-27L.  REPAIRED AND INSTALLED DOUBLER AT STATION 500-502, STRINGER 26L TO 27L PER SRM 53-30-3.  (M)
